| Model Number |
BLURR, 5.0MM X 13CM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, a sales representative reported via (b)(4) that an ar-8500bl blurr was leaving metal shavings.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the attachment during use.